# SDR CALA9700

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1282
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 BY 2 PIECE OF FLOOR SUPPORT BROKEN OFF AT STA 1282, RBL 45.  A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-00-00 AND 51-31-01.
